# SDR DALA2020010700097

- Difficulty date: January 7, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - OPEN HOLE HFEC INSPECTION FOUND 02EA CRACKS ON LH FAIL-SAFE STRAP ABOUT 5 O'CLOCK AND 9 O'CLOCK POSITION AT THE LOWER OF THE THREE FASTENER HOLES IN FIGURE 10 AS MARK (LOOKING FROM INBOARD) PER W/C 5312-01170-10A-02 STEP 2. C/A LH STA 955 CRACKED FAIL SAFE STRAP REPAIRED REFER TO W/C 5312- 01170-10A-02. (1434493)
